# SDR F3LA200200025

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Attach Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED NR 1 ENGINE BOTTOM OUTBOARD THRUST REVERSER ATTACH POINT DAMAGED AND CRACKED IN 2 PLACES.  REPAIRED CRACKS AND DAMAGED AREA PER SRM 51-30-6.
